# SDR FDEA201506181856

- Difficulty date: June 18, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N352111
- Condition: Damaged
- Location: Bs 700-720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN HAS A LIGHTNING STRIKE AT BS 700 - 720 BETWEEN STRINGERS 28L & 28R.   REPAIRED IAW EA F-5310-T0316230 PART 1.  REPAIR CLASSIFIED AS MAJOR.
